Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Homeomorphism Between the 3-Sphere and the Sum of Two Solid Horned Spheres

R. H. Bing
Annals of Mathematics
Second Series, Vol. 56, No. 2 (Sep., 1952), pp. 354-362
Published by: Annals of Mathematics
DOI: 10.2307/1969804
Stable URL: http://www.jstor.org/stable/1969804
Page Count: 9
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Homeomorphism Between the 3-Sphere and the Sum of Two Solid Horned Spheres
Preview not available

Page Thumbnails

  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355
  • Thumbnail: Page 
356
    356
  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362